N subspaces

Sunder, V. S. (1988) N subspaces Canadian Journal of Mathematics, 40 (1). pp. 38-54. ISSN 0008-414X

Full text not available from this repository.

Official URL: http://cms.math.ca/10.4153/CJM-1988-002-0

Related URL: http://dx.doi.org/10.4153/CJM-1988-002-0


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Canadian Mathematical Society.
ID Code:76185
Deposited On:31 Dec 2011 08:27
Last Modified:31 Dec 2011 08:27

Repository Staff Only: item control page